Alert archive / Alaska / Wind Chill Advisories in 2007

Wind Chill Advisory 7, NWS Anchorage, AK

February 27, 2007

NWS Anchorage, AK issued this wind chill advisory at Feb 27, 2007, 11:02 AM AKST. It took effect at Feb 28, 2007, 5:18 AM AKST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Feb 27, 2007, 11:02 AM AKST (20:02 UTC)
In effect from
Feb 28, 2007, 5:18 AM AKST
Expired
Mar 3, 2007, 11:49 AM AKST
In force
3 days
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWAK41 PAFC 280102
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
402 PM AST TUE FEB 27 2007


AKZ141-281315-
/X.NEW.PAFC.WC.Y.0007.070301T0600Z-070301T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
402 PM AST TUE FEB 27 2007

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM WEDNESDAY TO 9 AM AST
THURSDAY ALONG THE COPPER RIVER...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO 9 AM AST
THURSDAY. 

A TIGHTENING PRESSURE GRADIENT ALONG THE NORTHERN GULF COAST WILL
CREATE BREEZY CONDITIONS ALONG THE COPPER RIVER STARTING WEDNESDAY
EVENING. THESE BREEZY CONDITIONS ALONG WITH CONTINUED COLD
TEMPERATURES IN THE COPPER RIVER BASIN WILL COMBINE TO CREATE WIND
CHILLS OF 30 TO 45 DEGREES BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
11 follow-up statements
000 
WWAK41 PAFC 280834
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1134 PM AST TUE FEB 27 2007

AKZ141-282045-
/X.CON.PAFC.WC.Y.0007.070301T0600Z-070301T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
1134 PM AST TUE FEB 27 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO
9 AM AST THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO
9 AM AST THURSDAY. 

A TIGHTENING PRESSURE GRADIENT ALONG THE NORTHERN GULF COAST WILL
CREATE BREEZY CONDITIONS ALONG THE COPPER RIVER STARTING
WEDNESDAY EVENING. THESE BREEZY CONDITIONS ALONG WITH CONTINUED
COLD TEMPERATURES IN THE COPPER RIVER BASIN WILL COMBINE TO
CREATE WIND CHILLS OF 30 TO 45 DEGREES BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 281418
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
518 AM AST WED FEB 28 2007

AKZ145-010230-
/X.EXB.PAFC.WC.Y.0007.070301T0900Z-070303T1800Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
518 AM AST WED FEB 28 2007

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
AST SATURDAY NORTH OF TALKEETNA...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM AST
SATURDAY. 

A TIGHTENING PRESSURE GRADIENT ALONG THE NORTHERN GULF COAST WILL
CREATE BREEZY CONDITIONS OVER THE SUSITNA VALLEY STARTING THIS
EVENING. THESE BREEZY CONDITIONS ALONG WITH COLD TEMPERATURES
WILL COMBINE TO CREATE WIND CHILLS OF 30 TO 45 DEGREES BELOW
ZERO NORTH OF TALKEETNA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ141-010230-
/X.CON.PAFC.WC.Y.0007.070301T0600Z-070301T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
518 AM AST WED FEB 28 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM AST THURSDAY ALONG THE COPPER RIVER...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM AST THURSDAY. 

A TIGHTENING PRESSURE GRADIENT ALONG THE NORTHERN GULF COAST WILL
CREATE BREEZY CONDITIONS ALONG THE COPPER RIVER STARTING THIS
EVENING. THESE BREEZY CONDITIONS ALONG WITH CONTINUED COLD
TEMPERATURES IN THE COPPER RIVER BASIN WILL COMBINE TO CREATE WIND
CHILLS OF 30 TO 55 DEGREES BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 282040
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1140 AM AST WED FEB 28 2007

AKZ131-010845-
/X.EXB.PAFC.WC.Y.0007.070228T2040Z-070303T0200Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
1140 AM AST WED FEB 28 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 5 PM AST FRIDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM AST FRIDAY. 

A TIGHTENING PRESSURE GRADIENT ALONG THE NORTHERN GULF COAST WILL
CREATE WINDY CONDITIONS THROUGH THOMPSON PASS THROUGH FRIDAY
AFTERNOON. THESE BREEZY CONDITIONS ALONG WITH COLD TEMPERATURES
WILL COMBINE TO CREATE WIND CHILLS OF 35 TO 50 DEGREES BELOW ZERO
NEAR THOMPSON PASS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ141-010845-
/X.CON.PAFC.WC.Y.0007.070301T0600Z-070301T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
1140 AM AST WED FEB 28 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM AST THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM AST THURSDAY. 

A TIGHTENING PRESSURE GRADIENT ALONG THE NORTHERN GULF COAST WILL
CREATE BREEZY CONDITIONS ALONG THE COPPER RIVER STARTING THIS
EVENING. THESE BREEZY CONDITIONS ALONG WITH CONTINUED COLD
TEMPERATURES IN THE COPPER RIVER BASIN WILL COMBINE TO CREATE
WIND CHILLS OF 30 TO 55 DEGREES BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ145-010845-
/X.CON.PAFC.WC.Y.0007.070301T0900Z-070303T1800Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
1140 AM AST WED FEB 28 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM AST SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM AST SATURDAY. 

A TIGHTENING PRESSURE GRADIENT ALONG THE NORTHERN GULF COAST WILL
CREATE BREEZY CONDITIONS OVER THE SUSITNA VALLEY STARTING THIS
EVENING. THESE BREEZY CONDITIONS ALONG WITH COLD TEMPERATURES
WILL COMBINE TO CREATE WIND CHILLS OF 30 TO 45 DEGREES BELOW ZERO
NORTH OF TALKEETNA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 010105
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
405 PM AST WED FEB 28 2007

AKZ141-011430-
/X.EXT.PAFC.WC.Y.0007.070301T0600Z-070303T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
405 PM AST WED FEB 28 2007

...WIND CHILL ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 AM AST SATURDAY ALONG THE COPPER RIVER...

THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM AST SATURDAY ALONG THE COPPER RIVER. 

A TIGHTENING PRESSURE GRADIENT ALONG THE NORTHERN GULF COAST WILL
CREATE BREEZY CONDITIONS ALONG THE COPPER RIVER STARTING THIS
EVENING. THESE BREEZY CONDITIONS ALONG WITH CONTINUED COLD
TEMPERATURES IN THE COPPER RIVER BASIN WILL COMBINE TO CREATE
WIND CHILLS OF 30 TO 50 DEGREES BELOW ZERO THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ131-011430-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-070303T0200Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
405 PM AST WED FEB 28 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM AST FRIDAY 
FOR THOMPSON PASS...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM AST FRIDAY FOR
THOMPSON PASS.

A TIGHTENING PRESSURE GRADIENT ALONG THE NORTHERN GULF COAST WILL
CREATE WINDY CONDITIONS THROUGH THOMPSON PASS THROUGH FRIDAY
AFTERNOON. THESE BREEZY CONDITIONS ALONG WITH COLD TEMPERATURES
WILL COMBINE TO CREATE WIND CHILLS OF 35 TO 50 DEGREES BELOW ZERO
NEAR THOMPSON PASS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ145-011430-
/X.CON.PAFC.WC.Y.0007.070301T0900Z-070303T1800Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
405 PM AST WED FEB 28 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM AST SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM AST SATURDAY. 

A TIGHTENING PRESSURE GRADIENT ALONG THE NORTHERN GULF COAST WILL
CREATE BREEZY CONDITIONS OVER THE SUSITNA VALLEY STARTING THIS
EVENING. THESE BREEZY CONDITIONS ALONG WITH COLD TEMPERATURES
WILL COMBINE TO CREATE WIND CHILLS OF 30 TO 45 DEGREES BELOW ZERO
NORTH OF TALKEETNA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 011416
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
516 AM AST THU MAR 1 2007

AKZ131-020230-
/X.EXT.PAFC.WC.Y.0007.000000T0000Z-070303T2100Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
516 AM AST THU MAR 1 2007

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM AST SATURDAY FOR THOMPSON PASS...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 12 PM AST
SATURDAY. 

A TIGHTENING PRESSURE GRADIENT ALONG THE NORTHERN GULF COAST WILL
CREATE WINDY CONDITIONS THROUGH THOMPSON PASS THROUGH SATURDAY AFTERNOON.
THESE BREEZY CONDITIONS ALONG WITH COLD TEMPERATURES WILL COMBINE
TO CREATE WIND CHILLS OF 30 TO 50 DEGREES BELOW ZERO NEAR THOMPSON
PASS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ141-020230-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-070303T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
516 AM AST THU MAR 1 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
SATURDAY ALONG THE COPPER RIVER...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY. 

A TIGHTENING PRESSURE GRADIENT ALONG THE NORTHERN GULF COAST ARE
PRODUCING BREEZY CONDITIONS ALONG THE COPPER RIVER. THESE BREEZY
CONDITIONS ALONG WITH CONTINUED COLD TEMPERATURES IN THE COPPER
RIVER BASIN WILL COMBINE TO CREATE WIND CHILLS OF 30 TO 50 DEGREES
BELOW ZERO THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ145-020230-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-070303T1800Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
516 AM AST THU MAR 1 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
SATURDAY FOR NORTH OF TALKEETNA...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY. 

A TIGHTENING PRESSURE GRADIENT ALONG THE NORTHERN GULF COAST ARE
PRODUCING BREEZY CONDITIONS OVER THE SUSITNA VALLEY. THESE BREEZY
CONDITIONS ALONG WITH COLD TEMPERATURES WILL COMBINE TO CREATE
WIND CHILLS OF 30 TO 45 DEGREES BELOW ZERO NORTH OF TALKEETNA.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 020014
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
314 PM AST THU MAR 1 2007

AKZ131-021500-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-070303T2100Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
314 PM AST THU MAR 1 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST
SATURDAY FOR THOMPSON PASS...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST SATURDAY
FOR THOMPSON PASS.

WIND CHILLS OF 40 TO 50 BELOW ARE EXPECTED AT THOMPSON PASS
THROUGH SATURDAY MORNING. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ141-021500-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-070303T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
314 PM AST THU MAR 1 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
SATURDAY ALONG THE COPPER RIVER...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY
ALONG THE COPPER RIVER.

WIND CHILLS OF 40 TO 55 BELOW ARE EXPECTED ALONG THE COPPER RIVER
DURING THE NIGHT AND MORNING HOURS THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ145-021500-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-070303T1800Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
314 PM AST THU MAR 1 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
SATURDAY NORTH OF TALKEETNA...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY
NORTH OF TALKEETNA.

WIND CHILLS OF 40 TO 50 BELOW ARE EXPECTED NORTH OF TALKEETNA
DURING THE NIGHT AND MORNING HOURS THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 021401
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
501 AM AST FRI MAR 2 2007

AKZ131-030215-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-070303T2100Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
501 AM AST FRI MAR 2 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST
SATURDAY FOR THOMPSON PASS...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST SATURDAY.

WIND CHILLS OF 30 TO 50 BELOW ARE EXPECTED AT THOMPSON PASS
THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ141-030215-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-070303T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
501 AM AST FRI MAR 2 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
SATURDAY FOR THE COPPER RIVER...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY. 

WIND CHILLS OF 40 TO 55 BELOW ARE EXPECTED ALONG THE COPPER RIVER
DURING THE NIGHT AND MORNING HOURS THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ145-030215-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-070303T1800Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
501 AM AST FRI MAR 2 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
SATURDAY NORTH OF TALKEETNA...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY. 

WIND CHILLS OF 40 BELOW ARE EXPECTED NORTH OF TALKEETNA DURING
THE NIGHT AND MORNING HOURS THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 030015
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
315 PM AST FRI MAR 2 2007

AKZ145-030115-
/X.CAN.PAFC.WC.Y.0007.000000T0000Z-070303T1800Z/
SUSITNA VALLEY-
INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL
315 PM AST FRI MAR 2 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE WIND
CHILL ADVISORY. 

AS TEMPERATURES DROP TONIGHT...WINDS WILL BE BELOW 15 MPH. THUS
THE WIND CHILLS WILL NOT BE SEVERE ENOUGH FOR AN ADVISORY.

$$

AKZ131-031500-
/X.EXT.PAFC.WC.Y.0007.000000T0000Z-070303T1800Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
315 PM AST FRI MAR 2 2007

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM AST SATURDAY FOR 
THOMPSON PASS...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM AST SATURDAY
FOR THOMPSON PASS.

WIND CHILLS OF 40 TO 50 BELOW ARE EXPECTED AT THOMPSON PASS THROUGH
SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ141-031500-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-070303T1800Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
315 PM AST FRI MAR 2 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
SATURDAY ALONG THE COPPER RIVER...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY
ALONG THE COPPER RIVER.

WIND CHILLS OF 40 TO 55 BELOW ARE EXPECTED ALONG THE COPPER RIVER
DURING THE NIGHT AND MORNING HOURS THROUGH SATURDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 031350
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
450 AM AST SAT MAR 3 2007

AKZ141-032100-
/X.EXT.PAFC.WC.Y.0007.000000T0000Z-070303T2100Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
450 AM AST SAT MAR 3 2007

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON AST TODAY FOR THE COPPER RIVER...

THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL NOON AST TODAY. 

WIND CHILLS OF 30 TO 50 BELOW ZERO ARE EXPECTED ALONG THE COPPER
RIVER THROUGH THE MORNING HOURS. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$

AKZ131-031800-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-070303T1800Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
450 AM AST SAT MAR 3 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS
MORNING FOR THOMPSON PASS...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS
MORNING. 

WIND CHILLS OF 25 TO 40 BELOW ZERO ARE EXPECTED AT THOMPSON PASS
THIS MORNING. WIND CHILLS WILL MODERATE THROUGH THE LATE MORNING
HOURS. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 031813
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
913 AM AST SAT MAR 3 2007

AKZ131-031915-
/X.EXP.PAFC.WC.Y.0007.000000T0000Z-070303T1800Z/
NORTHEAST PRINCE WILLIAM SOUND-
INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS
913 AM AST SAT MAR 3 2007

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 


$$

AKZ141-032100-
/X.CON.PAFC.WC.Y.0007.000000T0000Z-070303T2100Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
913 AM AST SAT MAR 3 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. 

WIND CHILLS OF 30 TO 50 BELOW ZERO ARE EXPECTED ALONG THE COPPER
RIVER THROUGH THE MORNING HOURS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

$$
000 
WWAK41 PAFC 032049
WSWAER

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ANCHORAGE AK
1149 AM AST SAT MAR 3 2007

AKZ141-032200-
/X.CAN.PAFC.WC.Y.0007.000000T0000Z-070303T2100Z/
COPPER RIVER BASIN-
INCLUDING THE CITIES OF...GLENNALLEN...EUREKA...MCCARTHY...
PAXSON...SLANA
1149 AM AST SAT MAR 3 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE WIND
CHILL ADVISORY. 


$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this wind chill advisory went out at Feb 27, 9:00 AM AKST, 2 hours 2 minutes earlier.

Area forecast discussion, Feb 27, 9:00 AM AKST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
200 PM AST TUE FEB 27 2007

.DISCUSSION...
NCEP MODELS INITIALIZED MOISTURE OK THIS MORNING. IN
ADDITION...EUROPEAN AND NCEP MODELS HAVE INITIALIZED PRESSURE CENTERS
WELL THIS MORNING. ALL NCEP AND EUROPEAN MODELS ALSO HANDLE THE
PATTERN SIMILAR THROUGH THE WEEK. THE BIG DIFFERENCES APPEAR TO BE IN
THE GULF WITH THE PROGRESSION OF A LOW WEDNESDAY. LEANING TO THE GFS
SOLUTION AS THE COLD AIR PUSHING DOWN AND JET TO THE SOUTH WILL
LIKELY PULL THE LOW EASTWARD CLOSER TO THE GFS SOLUTION. UKMET LEAVES
A DEEP LOW IN THE CENTRAL GULF WHILE THE NAM IS JUST NOT AS FAST AS
THE GFS.

UPPER LEVELS...ONCE AGAIN TROUGHS TO REMAIN OVER EASTERN ALASKA
THROUGH THE PANHANDLE AND NEAR KAMCHATKA WITH A RIDGE OVER THE BERING
SEA THROUGH THE WEEK. THE RIDGE OVER THE BERING WEAKENED TODAY DUE TO
A FRONT MOVING THROUGH. THE RIDGE WILL POP BACK WEDNESDAY WITH A LOW
DEVELOPING SOUTH OF THE ALEUTIAN CHAIN. THE TROUGH OVER THE MAINLANDS
AND PANHANDLE TO INTENSIFY WEDNESDAY NIGHT WITH ANOTHER SHOT OF COLD
AIR. THE LOW SOUTH OF THE ALEUTIANS TO FEED INTO THE GULF OF ALASKA
TROUGH FRIDAY. WITH A MORE AMPLIFIED TROUGH NEAR 165E BY FRIDAY...THE
RIDGE OVER THE BERING WILL STRETCH FROM 30N TO 80N ALONG 175W. THE
RIDGE WILL EXTEND INTO THE MAINLAND OVER THE WEEKEND THEN RETROGRADE
EARLY NEXT WEEK AS ANOTHER SHOT OF COLD AIR DIGS THE TROUGH OVER
EASTERN ALASKA AND PANHANDLE FARTHER WEST. THE RIDGE WILL CONTINUE TO
RETROGRADE THROUGH MID NEXT WEEK.

SURFACE EAST OF THE ALASKA RANGE...TEMPERATURES NOT AS COLD OR WINDS
AS STRONG SINCE RIDGE HAS BECOME LESS AMPLIFIED AND MODERATED
TEMPERATURES HAVE MOVED OVER THE MAINLAND A BIT. THE FRONT DRAPED
OVER THE BERING CURRENTLY TO SHEAR APART WITH A PIECE DEVELOPING A
LOW IN THE GULF WEDNESDAY. THIS WILL BRING A CHANCE OF PRECIPITATION
TO KODIAK. AS THE LOW DEEPENS OVER THE EASTERN GULF WEDNESDAY NIGHT
AND THURSDAY...ANY SHOWER ACTIVITY WILL END OVER KODIAK. ANOTHER SHOT
OF COLD AIR TO ARRIVE WEDNESDAY NIGHT. THIS WILL BRING SOME STRONG
WINDS TO NORTH SOUTH ORIENTED GAPS. WILL ISSUE HIGH WIND ADVISORY FOR
ALL OF ZONE 131 STARTING WEDNESDAY NIGHT AND CONTINUING THROUGH
FRIDAY. THROUGH THE COPPER RIVER DELTA...THE WINDS WILL BE A BIT
LATER WAITING FOR BETTER UPPER LEVEL SUPPORT AFTER THE UPPER LEVEL
DISTURBANCES PASSES OVERHEAD THURSDAY. THIS IS DUE TO THE STRONG
NORTHERLY FLOW TO CONTINUE OVER THE AREA FOR THAT LONG INCLUDING THE
FAVORABLE PRESSURE GRADIENT. THIS WILL ALSO MEAN STRONG WINDS FOR
MOST AREAS OF SOUTH CENTRAL AND THE GULF INTO FRIDAY. STRONG WINDS
THROUGH NORTH SOUTH GAPS MAY CONTINUE LONGER...BUT WARNING LEVEL
SHOULD BE OVER BY FRIDAY EVENING. OVERALL...CONTINUED WELL BELOW
NORMAL TEMPERATURES AND DRY CONDITIONS.

SURFACE WEST OF THE ALASKA RANGE...THE LOW PRESSURE SYSTEM WEST OF
SHEMYA DRIVING A FRONT ACROSS THE BERING SEA. MODERATE WINDS AND
PRECIPITATION ASSOCIATED WITH THIS FRONT. THE FRONT WILL WEAKEN IN
THE EASTERN BERING AND ALONG THE COAST THIS EVENING. THE FRONT WILL
EVENTUALLY SHEAR APART WEDNESDAY WITH HIGH PRESSURE AND COLDER
TEMPERATURES RETURNING TO SOUTHWEST ALASKA AND THE EASTERN BERING. IN
THE MEANTIME...ANOTHER LOW TO WORK TO THE WESTERN ALEUTIAN ISLANDS
WITH A STRONG FRONTAL BOUNDARY OVER THE BERING SEA TO THE EASTERN
ALEUTIANS. THIS BOUNDARY IS STRONGER DUE TO THE STRONG TEMPERATURE
GRADIENT BETWEEN THE COLD AIR TO THE NORTH AND WARMER AIR TO THE
SOUTH. THE WINDS AND PRECIPITATION THEREFORE WILL BE STRONGER AS A
RESULT. MORE HEAVY FREEZING SPRAY OUT OF THIS PATTERN AS WELL FROM
BRISTOL BAY TO SAINT MATTHEW ISLAND ACROSS THE PRIBILOF ISLANDS. EVEN
THOUGH THE LOW SLIDES EAST SOUTH OF THE ALEUTIAN CHAIN...THE BOUNDARY
TO REMAIN THROUGH THURSDAY EVENING. THEN...HIGH PRESSURE WILL BUILD
OVER THE ENTIRE BERING. ANY NEW LOW PRESSURE SYSTEM WILL RIDE NORTH
JUST WEST OF THE ALEUTIANS. HOWEVER...SOME PRECIPITATION AND WINDS
WILL BE PRESENT OVER THE EXTREME WESTERN ALEUTIANS AND BERING OVER
THE WEEKEND FROM ONE LOW.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND WATCH WED NIGHT THRU FRI ZONE 131 AND 135
MARINE...GALE...155 165 170 171 179 185
         HEAVY FREEZING SPRAY...120 121 125 129 130 138 140 141
                                160 165 185
FIRE WEATHER...NONE

JN FEB 07

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 11:00 PM AKSTGale WarningAFC60 hr
Feb 26, 11:00 PM AKSTGale WarningAFC4 days
Feb 26, 11:00 PM AKSTSmall Craft AdvisoryAFC4 days
Feb 26, 11:00 PM AKSTSmall Craft AdvisoryAFC12 hr
Feb 27, 2:20 AM AKSTSmall Craft AdvisoryAFC9 hr
Feb 27, 11:00 AM AKSTGale WarningAFC60 hr
Feb 27, 11:00 AM AKSTGale WarningAFC4 days
Feb 27, 11:00 AM AKSTSmall Craft AdvisoryAFC5 days
Feb 27, 11:00 AM AKSTSmall Craft AdvisoryAFC12 hr
Feb 27, 11:00 AM AKSTHeavy Freezing Spray WarningAFC5 days
Feb 27, 11:00 AM AKSTHeavy Freezing Spray WarningAFC10 days
Feb 27, 11:20 AM AKSTHigh Wind WatchAFC18 hr
Feb 27, 12:25 PM AKSTSmall Craft AdvisoryAFC71 hr
Feb 27, 12:25 PM AKSTHeavy Freezing Spray WarningAFC4 days
Feb 27, 12:30 PM AKSTHeavy Freezing Spray WarningAFC11 hr

Nearby

Wind Chill Advisories in Alaska, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.